Hi i've been having acne with very oily face for many years, it's like those tiny bumps scatter all over my face. My doctor told me that it's a comedonal acne and i am glad that my acne is well controlled over the years and not getting severe, but no matter how i prevent it from getting severe...I just couldn't solved the problem by clearing all my comedonal acne. I've been to the doctor two weeks ago and he prescribed me a cleanser, a Co-Trimoxazole and acnotin. After two weeks of following his prescription, i see no results that all just that the oil is slightly lesser.
1. My doctor had told me not to use any skin products besides the clenser he prescribed, and i was wondering did he meant for acne skin at the point of time or it was actually not a necessary for any skin?
2. Im impatient and wanted to see the result faster, but since my skin does not improve, is it normal that at this stage, my skin may be repairing itself, hence looking no better at all?
3. Is there any faster way or any remedies or food to treat the acne?
4. Does oral medication always better than applying skin products?
5. what is the actual medical drug or ingredient to clear away the inflammation?
Hi. You may experience initial peeling or redness when using a new acne product but unless this is severe do not discontinue treatment. Your doctor has advised you not to use other skin products at the same time as this may increase the irritation.
There is little evidence that diet affects acne.
Be patient, even the most effective treatments take about 4 weeks to start working.
Topical treatments are usually prescribed in the first instance. If your doctor feels you warrant them, he may also prescribe you oral antibiotics. Again you would have to be patient as acne responds slowly to antibiotics.
There is not a single ingredient which reduces inflammatory acne, there are many different possible approaches to treating it. Benzoyl peroxide or Salicylic acid is usually the first line of treatment, followed by if necessary oral antibiotics, topical antibiotics or topical retinoids.
You may have to have repeat prescriptions of topical or oral medication for as long as you are prone to acne.
Yesterday i was having rounds for the medications as usual..and during my sleep i felt slight swollen and redness in both of my eyes, but it's not too severe, i applied some eye drops. It took a long time to recover even by now, after 24 hrs..much better but still can feel a bit swollen...I am very worried that if it is my oral medications Co-Trimoxazole and acnotin is having the allergy on me? Just now i had a small peeling near to my eye..does the HGL cleanser will cause an allergy on me too? Does peeling means my skin is too dry?
Btw: I took Co-Trimoxazole 2 tab everyday for 450mg, acnotin three tab in one week, and a HGL blue gel cleanser 4 times a day. I had my swollen eye only after taking all the medications for 2 weeks.
The doctor knows that i have allgergy against panadol and cataflam..
oh ya, while having the swollen eyes last night...for two nights i felt very cold and feverish...please advice me...because i think it is really an allergy and i think i shouldn't really continue anymore...maybe during the next appointment..i hope will not take in anymore oral medications because i felt a phobia against it....
Hi. It is possible to develop an allergy to just about anything. Use a bland cleanser and moisturiser like Eucerin or La Roche-Posay until the irritation has cleared. Then re-introduce the HGL cleanser to see if it is this thats giving you the irritation. Wash your face with it then wait 48 hours to check no reaction has occured before using it regularly again. When my skin is really oily I use Estee Lauder's Sparkling Clean cleanser which can be used 3 or 4 times a day without irritation.
I think you should stop the oral medications and see your doctor. Even if they are not causing this reaction, they are making you very anxious which will not help your acne.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.